JOURNAL BROWSE
Search
Advanced SearchSearch Tips
JORDAN DERIVATIONS ON PRIME RINGS AND THEIR APPLICATIONS IN BANACH ALGEBRAS, I
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
JORDAN DERIVATIONS ON PRIME RINGS AND THEIR APPLICATIONS IN BANACH ALGEBRAS, I
Kim, Byung-Do;
  PDF(new window)
 Abstract
The purpose of this paper is to prove that the noncommutative version of the Singer-Wermer Conjecture is affirmative under certain conditions. Let A be a noncommutative Banach algebra. Suppose there exists a continuous linear Jordan derivation such that for all . In this case, we show that .
 Keywords
prime and semiprime ring;(Jacobson) radical;Jordan derivation;
 Language
English
 Cited by
1.
JORDAN DERIVATIONS ON PRIME RINGS AND THEIR APPLICATIONS IN BANACH ALGEBRAS, II,;

충청수학회지, 2014. vol.27. 1, pp.65-87 crossref(new window)
1.
Generalized derivations on Lie ideals in prime rings, Czechoslovak Mathematical Journal, 2015, 65, 1, 179  crossref(new windwow)
2.
Engel conditions of generalized derivations on Lie ideals and left sided ideals in prime rings and Banach Algebras, Afrika Matematika, 2016, 27, 7-8, 1391  crossref(new windwow)
3.
JORDAN DERIVATIONS ON PRIME RINGS AND THEIR APPLICATIONS IN BANACH ALGEBRAS, II, Journal of the Chungcheong Mathematical Society, 2014, 27, 1, 65  crossref(new windwow)
 References
1.
F. F. Bonsall and J. Duncan, Complete Normed Algebras, Berlin-Heidelberg-New York, 1973.

2.
M. Bresar, Derivations of noncommutative Banach algebras. II, Arch. Math. 63 (1994), no. 1, 56-59. crossref(new window)

3.
M. Bresar, Jordan derivations on semiprime rings, Proc. Amer. Math. Soc. 104 (1988), no. 4, 1003-1006. crossref(new window)

4.
L. O. Chung and J. Luh, Semiprime rings with nilpotent derivatives, Canad. Math. Bull. 24 (1981), no. 4, 415-421. crossref(new window)

5.
B. E. Johnson and A. M. Sinclair, Continuity of derivations and a problem of Kaplansky, Amer. J. Math. 90 (1968), 1067-1073. crossref(new window)

6.
B. D. Kim, On the derivations of semiprime rings and noncommutative Banach algebras, Acta Math. Sin. (Engl. Ser.) 16 (2000), no. 1, 21-28.

7.
B. D. Kim, Derivations of semiprime rings and noncommutative Banach algebras, Commun. Korean Math. Soc. 17 (2002), no. 4, 607-618. crossref(new window)

8.
B. D. Kim, Jordan derivations of semiprime rings and noncommutative Banach algebras. I, J. Korea Soc. Math. Educ. Ser. B. Pure Appl. Math. 15 (2008), no. 2, 179-201.

9.
B. D. Kim, Jordan derivations of semiprime rings and noncommutative Banach algebras. II, J. Korea Soc. Math. Educ. Ser. B. Pure Appl. Math. 15 (2008), no. 3, 259-296.

10.
K. H. Park and B. D. Kim, On continuous linear Jordan derivations of Banach algebras, J. Korea Soc. Math. Educ. Ser. B. Pure Appl. Math. 16 (2009), no. 2, 227-241.

11.
A. M. Sinclair, Jordan homomorphisms and derivations on semisimple Banach algebras, Proc. Amer. Math. Soc. 24 (1970), 209-214.

12.
I. M. Singer and J. Wermer, Derivations on commutative normed algebras, Math. Ann. 129 (1955), 260-264. crossref(new window)

13.
M. P. Thomas, The image of a derivation is contained in the radical, Ann. of Math. 128 (1988), no. 3, 435-460. crossref(new window)

14.
J. Vukman, A result concerning derivations in noncommutative Banach algebras, Glas. Mat. Ser. III 26(46) (1991), no. 1-2, 83-88.

15.
J. Vukman, On derivations in prime rings and Banach algebras, Proc. Amer. Math. Soc. 116 (1992), no. 4, 877-884. crossref(new window)